Arkiv för Matematik

  • Ark. Mat.
  • Volume 28, Number 1-2 (1990), 159-182.

A unique continuation theorem for second order parabolic differential operators

C. D. Sogge

Full-text: Open access

Note

The author was supported in part by a Sloan Fellowship, a Presidential Young Investigator Award, and NSF grant DMS-8805814.

Article information

Source
Ark. Mat., Volume 28, Number 1-2 (1990), 159-182.

Dates
Received: 11 January 1989
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898010

Digital Object Identifier
doi:10.1007/BF02387373

Mathematical Reviews number (MathSciNet)
MR1049649

Zentralblatt MATH identifier
0704.35016

Rights
1990 © Institut Mittag-Leffler

Citation

Sogge, C. D. A unique continuation theorem for second order parabolic differential operators. Ark. Mat. 28 (1990), no. 1-2, 159--182. doi:10.1007/BF02387373. https://projecteuclid.org/euclid.afm/1485898010


Export citation

References

  • Carleson, L. and Sjölin, P., Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1972), 287–299.
  • Fefferman, C., A note on spherical summation multipliers, Israel J. Math. 15 (1973), 44–52.
  • Garofalo, N. and Kenig, C. E., Personal communication.
  • Hörmander, L., The spectral function of an elliptic operator, Acta Math. 88 (1968), 193–218.
  • Hörmander, L., “The analysis of linear partial differential operators”, Vol. I, Springer-Verlag, New York, Berlin, 1983.
  • Kenig, C. E. and Sogge, C. D., A note on unique continuation for Schrödinger's operator, Proc. Amer. Math. Soc. 103 (1988), 543–546.
  • Nirenberg, L., Uniqueness in Cauchy problems for differential equations with constant leading coefficients, Comm. Pure Appl. Math. 10 (1957), 89–105.
  • Saut J. C. and Scheurer, B., Unique continuation for some evolution equations, J. Diff. Equations 66 (1987), 118–139.
  • Seeger, A., On quasiradial Fourier multipliers and their maximal functions, J. reine ang. Math. 370 (1986), 61–73.
  • Sogge, C. D., Oscillatory integrals and unique continuation for second order elliptic differential equations, J. Amer. Math. Soc. 2 (1989), 491–515.
  • Stein, E. M., Oscillatory integrals in Fourier analysis, in “Beijing lectures in harmonic analysis”, Princeton Univ. Press, Princeton, NJ, 1986, pp. 307–356.
  • Strichartz, R., Restriction of Fourier transform to quadratic surface, Duke Math. J. 44 (1977), 705–714.
  • Trèves, F., “Introduction to pseudo-differential and Fourier integral operators”, Vol. II, Plenum Press, New York, 1982.
  • Trèves, F., Solution of Cauchy problems modulo flat problems, Comm. Partial Differential Equations 1 (1976), 45–72.